Yep. side effect of Lexapro. your on five weeks now right? how bad are the headaches? are they really bothersome? if not give it another couple weeks and just take something when they you have them. i found that mine eventualy went away. if they are realy bothersome then talk to your doc. your meds may need to be adjusted.
Yes my headaches were very bad I was on 40mg started at 10 and worked my way up. Very tried and my depression got worst goodluck. If I were you I would get off the Lexapro and try something else talk to your Dr about this.
That's how mine were. If this is the only (mild) side effect you are having then I would talk to your doctor about fine tuning your dosage. I had started at 10mg in the beginning and it was fine for the time, but recently made a very slight decrease to 7.5mg due to fatigue and wow what a difference it has made. I have more energy, no headaches and much more motivation. If in the end the headaches still persist and become to bothersome then you may have to try something else.
i'm trying to help my wife of 42 yrs dr has her on .5 Xanax 3x daily an 10mg lexapro to stop major tremors in morning when waking up. Called the tremors anticipatory anxiety but she is so fatigued she can't hardly move when she does get up AFTER SLEEPING 9 OR 10 HOURS. She has been on lexapo about 3 weeks. On xanax for over 8 weeks now.he rproblem started in Nov and just keeps getting worse. Nausea, shakey (shaky), cold jumps out of her skin when the phone rings. Symtoms (symptoms) just keep adding up. docs just go from Ativan to klonapin?/ buspar etc How long before lexapro really helps??? The Psyc Dr just change it from night time to morning these past 4 days , It seems to have just made matters worse for fatigue. Can't tell if it's from the meds or the anxiety. Don't know it 10 mg is to much or not enough? how long did you take it before they lowered it to 7.5 an ddo you take it in the AM or Pm . Do you take it with an other Med . Wife is 68 that made have to be considered. thanks for sharing, Bill
really no fatigue from the lexapro. but xanax 3 times a day i think would do that. im not a doctor. but my expierence has been the lexapro hasn't given me fatigue. i take it in the morning . it supposidlt starts to workkk after 2 week but ireally noticed improvements after 4 even better after 5 .. so id hang in there for a few more weeks . the lexapro really caused me nausea. diaria, stomach problems and headaches for the 1st few 2/3 weeks . still get the headaches but other symtoms (symptoms) went away. good luck . Kevin
I had headaches with Lexapor and only took it for like 3 weeks cause I could no longer deal with it. I switched back to Paxil CR after this and then found out that my body no longer reacted to Paxil Cr. I am now on Prestiq and i like it. What were you taking Lexapro for?
I have been taking Lexapro since November and just changed to the lower dosage just last week. I take it in the evening because it makes me a bit drowsy. It usually take 5 to 6 weeks for the Lexapro to even out in the blood but some notice changes sooner. Xanax is a quick acting Benzo (tranquilizer) it is used for quick action to stop anxiety and panic attacks. Once the effect wear off though the anxiety just returns. It usually only last 4 to 6 hours while Kolonopin is in the same family but has a longer life in the system. Kolonopin usually takes about two weeks to start seeing the full benefits but stays in the system up to 12 hours before the next dosage. Usually it is taken twice a day. Benzos can cause fatigue so maybe a lower dosage may be the answer. I take a small dosage at night due to jaw clenching. I have been told that Kolonopin is a much better option than Xanax. I don't know much about Buspar as I have not taken it. And yes I would take the age into consideration. It does state that these types of meds do cause much more fatigue and drowsyness in older individuals.
1 year later. off lexapro . anxiety is gone , back to work. fatigue is gone,sleep well , still go to talk thereapy. it helps, but don't need it but its helpfully. like taliking to a friend, meditation/exersice helped. but overall im good, hang in there things definately get better, Kevin
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.